Diabetic euglycaemic ketoacidosis is a possible adverse effect of sodium–glucose co-transporter-2 inhibitors (SGLT2i). We report a case in which the combination of SGLT2i and a strict very low-carbohydrate diet led to severe diabetic ketoacidosis in a young Caucasian man with type 2 diabetes.
- endocrine system
- drugs: endocrine system
- unwanted effects/adverse reaction
Statistics from Altmetric.com
If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.
Contributors Each author contributed to the analysis and interpretation of the data. NHT drafted the initial manuscript and EE and JF revised it critically for important intellectual content. The submitted manuscript has been approved by all three authors. All authors are accountable for all aspects of the work in ensuring that questions related to the accuracy or integrity of any part of the work are appropriately investigated and resolved.
Funding The authors have not declared a specific grant for this research from any funding agency in the public, commercial or not-for-profit sectors.
Competing interests None declared.
Provenance and peer review Not commissioned; externally peer reviewed.
Patient consent for publication Obtained.